# SDR SCNA99004

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Frozen
- Location: Horiz Stabilizer
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE TAKEOFF WARNING HORN SOUNDED.  ABORTED TAKEOFF.  FOUND THE STABILIZER POSITION SWITCH S532 FROZEN.  DEICED THE SWITCH AND CLEANED.  PERFORMED A TAKEOFF WARNING SYSTEM CHECK WITH NO FAULTS NOTED.  ALL SYSTEMS CHECK NORMAL AND OK FOR SERVICE.
